You are here:

Hypertension/Expert Profile

Newell R. Falkinburg, M.D. FACP

On Vacation
returns 12/31/2017

Any question regarding hypertension or clinical nephrology

Experience in the area

35 years of experience in the field of nephrology & hypertension. Emeritus Professor of clinical Medicine at a major medical school and director of Nephrology & Hypertension at a university affiliated medical center.


M.D. Board certified internal medicine Board certified Nephrology & hypertension

Awards and Honors

Fellow, American College of Physicians

Average Ratings

Recent Reviews from Users

Read More Comments

    K = Knowledgeability    C = Clarity of Response    P = Politeness
bas10/07/13101010Mr. Newell R. Falkinburg, is a kind .....
Pat09/22/13101010Thanks so much for your service!
Justin Choo09/15/13101010Dr.Falkinburg, You are most meticulous in .....
Justin Choo09/09/13101010Thank you Dr Falkinburg, for the prompt .....

Recent Answers from Newell R. Falkinburg, M.D. FACP

2013-10-06 Can i use higher potency medicine? Losartan potassium 200 mg:

Dear Bas,    The maximum dose of lasartan is 100mg per more!    You are presently receiving the maximun dose of losartan.  However, I would NOT stop the medication because it has certain other

2013-10-01 prunes:

Good morning, Howard,    Potassium (K), per se, is neither good nor bad for the kidney.  If kidney failure progresses to the point that the kidney is unable to excrete the normal dietary potassium load

2013-09-22 Low BP readings is it OK:

Good evening, Pat,    No, I don't think that that is a problem if you are ubder 70 and nondiabetic, if you are asymptomatic.  Nor would I be concerned about feeling tired either.    You could, however

2013-09-15 Follow-up qns on hypertension:

Good morning, Justin,    Your blood pressure, taken in your arm, tells you only the pressure within the brachial artery generated by the forceful beat of the heart.  that pressure is ASSumED and, in fact

2013-09-08 Follow-up qns on hypertension:

Good afternoon, Justin,    Antihypertensive medication must be taken for life. If the medication is discontinued, the pressure will rise again and any benefit derived will dissipate.     The symptoms you


Ask A Question


All Answers

Answers by Expert:

Ask Experts


©2016 All rights reserved.